# SDR SWIA201126154

- Difficulty date: April 29, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 30,523 hours, 27,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN AT PAX DOOR IS OUT.  (FLT 4582)  RECONNECTED FLOOR EMERGENCY LIGHT WIRE.
